MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number 670-308
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of wire detachment,.
 
Event or Problem Description
It was reported that a sensor wire was used during a ureteroscopy procedure.During procedure, the wire broke in the bladder, and they successfully retrieved the pieces left.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of wire detachment.Block h11: the device was not returned for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.There is no evidence from the manufacturing review to indicate that the device malfunctioned because of a process related defect.Based on the information provided, the most probable cause of the reported issue cannot be established due to lack of evidence.Additionally, without proper evaluation of the device or objective evidence, it remains unknown the most probable causes that could have contributed to the event.A review of device history record (dhr) confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of coil wire detachment of device or device component was defined in the risk documentation and is documented accordingly.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Therefore, this complaint is assigned an investigation conclusion code of cause not established the investigation findings do not clearly confirm the presence or absence of the reported problem with the device.
 
Event or Problem Description

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24635509
Report Number2124215-2026-15144
Device Sequence Number21123211
Product Code EZB
UDI-Device Identifier08714729302681
UDI-Public(01)08714729302681(17)281012(10)37690736
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number670-308
Device Catalogue Number670-308
Device Lot Number0037690736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/22/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/15/2026
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown